|throat burning sensations with Aptripla
Jun 17, 2010
Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a developing country and have no support services. My question is I have been on Aptipla for about 3 months and regularly (but not every day) have a burning sensation in my throat after taking Aptripla before going to bed. I cannot determine if its caused from some combination of food to alcohol I have drunk ealrier in the night. I never had these sensations before. Thanks
Response from Dr. Henry
Burning in throat is not a common complaint with Atripla. Throat problems are seen in HIV+ persons due to variety of reasons (such as aphthous ulces, herpes infection,reflux esophagitis) so ideally an examination of the throat would be helfpul to sort out. If swallowing similar size capsules and food/liquids doesn't trigger similar burning sensations then you might have an unusual reaction to the Atripla which might lead to consideration of a switch to an alternative treatment depending in what is available in your area. KH
recent breakout in hives
HIV and gums
- Can You Get Hiv From Sucking Girls Breasts?
- Horizontal Vs Vertical Transmission Of Hiv
- Natural Treatments For Autoimmune Hepatitis
- What Do The Open Sores Look Like In Your Mouth When You Get Hiv?
- Is It Hard For Women To Give Hiv To Men?
- It Is Rare For An Hiv Negative Man To Get Hiv From Vaginal Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.